Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Redness on nose after collagen injection. Will fucidin cure it?

Collagen injected, red nose. Will fucidin ointment cure?  i have a problem can you pls help me i had a collagen injection on my nose 2yrs ago but im not sure if its really collagen. my nose got red and i use a cream like dermovate but it doesnt really work for me. when i visit my dermatologist and i ask what she can recommend to cure the redness and she...
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hello.Fucidin would probably not be of much lp since it is an antibiotic.Check with your dermatologist and ascertain the cause,atypical mycobacterial infection can result from poor injection techniques.Donot neglect.
Answered: Mon, 7 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor